Alert archive / Louisiana / Gale Warnings in 2011

Gale Warning 2, NWS Lake Charles, LA

February 7, 2011

NWS Lake Charles, LA issued this gale warning at Feb 7, 2011, 4:56 AM CST. It took effect at Feb 7, 2011, 6:00 AM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 7, 2011, 4:56 AM CST (10:56 UTC)
In effect from
Feb 7, 2011, 6:00 AM CST
Expired
Feb 7, 2011, 2:50 PM CST
In force
9 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted, in the capitals the NWS used until 2016.

818 
WHUS74 KLCH 071056
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
456 AM CST MON FEB 7 2011

...STRONG NORTHWEST WINDS AND ROUGH SEAS EXPECTED TODAY...

.WINDS WILL CONTINUE TO INCREASE IN THE WAKE OF A FRONT THAT MOVED
THROUGH THE GULF WATERS OVERNIGHT. FREQUENT GUSTS TO GALE FORCE
ARE EXPECTED THIS MORNING AND EARLY AFTERNOON. SEAS WILL BECOME
CONFUSED AND INCREASE TO NEAR 4 FEET NEAR SHORE AND NEAR 9 FEET OFF
SHORE.

GMZ470-071800-
/O.EXT.KLCH.SC.Y.0067.000000T0000Z-110207T1200Z/
/O.NEW.KLCH.GL.W.0002.110207T1200Z-110207T1800Z/
/O.NEW.KLCH.SC.Y.0068.110207T1800Z-110208T0300Z/
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
456 AM CST MON FEB 7 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...
...GALE WARNING IN EFFECT FROM 6 AM CST UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL NOON CST TODAY. A SMALL CRAFT
ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN
EFFECT FROM NOON TODAY TO 9 PM CST THIS EVENING. THE SMALL CRAFT
ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. 

* WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH FREQUENT GUSTS
  TO GALE FORCE THIS MORNING. SEAS BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ475-071800-
/O.EXT.KLCH.SC.Y.0067.110207T1200Z-110207T1500Z/
/O.NEW.KLCH.GL.W.0002.110207T1500Z-110207T2100Z/
/O.NEW.KLCH.SC.Y.0068.110207T2100Z-110208T0600Z/
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
456 AM CST MON FEB 7 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 PM CST
THIS AFTERNOON. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS
SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
UNTIL 9 AM CST THIS MORNING. 

* WINDS AND SEAS: NORTHWEST WINDS 20 TO 30 KNOTS WITH FREQUENT
  GUSTS TO GALE FORCE MID MORNING THROUGH MID AFTERNOON. SEAS
  BUILDING TO 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ472-071800-
/O.EXT.KLCH.SC.Y.0067.000000T0000Z-110207T1200Z/
/O.NEW.KLCH.GL.W.0002.110207T1200Z-110207T2100Z/
/O.NEW.KLCH.SC.Y.0068.110207T2100Z-110208T0600Z/
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
456 AM CST MON FEB 7 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST EARLY THIS
MORNING...
...GALE WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST
TONIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM CST
EARLY THIS MORNING. 

* WINDS AND SEAS: NORTHWEST WINDS 20 TO 30 KNOTS WITH FREQUENT
  GUSTS TO GALE FORCE THROUGH MID AFTERNOON. SEAS BUILDING TO 5
  TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ430-432-435-071800-
/O.NEW.KLCH.LO.Y.0005.110207T1500Z-110207T2100Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
456 AM CST MON FEB 7 2011

...LOW WATER ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 PM
CST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A LOW
WATER ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO
3 PM CST THIS AFTERNOON. 

* LOW WATER: TIDES WILL RANGE FROM MINUS 1 FOOT TO MINUS 2 FEET
  MLLW AT THE TIME OF LOW TIDE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

GMZ450-452-071800-
/O.EXT.KLCH.SC.Y.0067.000000T0000Z-110208T0300Z/
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
456 AM CST MON FEB 7 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY
  HIGHER GUSTS. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ455-071800-
/O.CON.KLCH.SC.Y.0067.110207T1200Z-110208T0600Z/
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
456 AM CST MON FEB 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY
  HIGHER GUSTS. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

13
2 follow-up statements
814 
WHUS74 KLCH 071516
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
916 AM CST MON FEB 7 2011

...STRONG NORTHWEST WINDS AND ROUGH SEAS EXPECTED TODAY...

.LARGE DIFFERENCES-IN-PRESSURE ARE FOUND ACROSS THE NORTHWEST GULF
OF MEXICO...SEPARATING A COLD FRONT DEPARTING EASTWARD FROM A DOME
OF HIGH PRESSURE BUILDING SOUTHEAST INTO SOUTH TEXAS. GALE FORCE
NORTHWESTERLY WINDS ARE THE RESULT.

ALSO...NORTHWESTERLY WINDS ARE CARRYIING COLD CONTINENTAL AIR
ACROSS A RELATIVELY WARM SEA SURFACE...MAKING FOR AN UNSTABLE
MARINE LAYER. NORTHWESTERLY WINDS WILL BE GUSTY AT TIMES.

FINALLY...FRESH NORTHWESTERLY WINDS...SLIDING OVER LAKE AND RIVER
WATERS THAT EMPTY INTO THE GULF OF MEXICO...ARE GIVING AN ADDITIONAL
BOOST TO THE EBB TIDAL RACE. THE ACTUAL TIDE LEVELS MAY BOTTOM OUT
AT AROUND 1 FOOT BELOW MEAN LOWER LOW WATER THIS AFTERNON...AT THE
TIME OF LOW TIDE.

GMZ475-072315-
/O.EXP.KLCH.SC.Y.0067.000000T0000Z-110207T1500Z/
/O.CON.KLCH.GL.W.0002.000000T0000Z-110207T2100Z/
/O.CON.KLCH.SC.Y.0068.110207T2100Z-110208T0600Z/
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
916 AM CST MON FEB 7 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO MIDNIGHT CST TONIGHT...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
MIDNIGHT CST TONIGHT.

* WINDS AND SEAS: NORTHWEST WINDS 30 KNOTS WITH OCCASIONAL GUSTS
  TO 45 KNOTS THROUGH MID AFTERNOON. STEEP SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ470-072315-
/O.CON.KLCH.GL.W.0002.000000T0000Z-110207T1800Z/
/O.CON.KLCH.SC.Y.0068.110207T1800Z-110208T0300Z/
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
916 AM CST MON FEB 7 2011

...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM
CST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CST THIS
EVENING. 

* WINDS AND SEAS: NORTHWEST WINDS 25 KNOTS WITH FREQUENT GUSTS TO
  35 KNOTS THIS MORNING. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ472-072315-
/O.CON.KLCH.GL.W.0002.000000T0000Z-110207T2100Z/
/O.CON.KLCH.SC.Y.0068.110207T2100Z-110208T0600Z/
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
916 AM CST MON FEB 7 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO MIDNIGHT CST TONIGHT...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON
TO MIDNIGHT CST TONIGHT. 

* WINDS AND SEAS: NORTHWEST WINDS 30 KNOTS WITH OCCASIONAL GUSTS
  TO 45 KNOTS THROUGH MID AFTERNOON. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ430-432-435-072300-
/O.EXT.KLCH.LO.Y.0005.000000T0000Z-110207T2300Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
916 AM CST MON FEB 7 2011

...LOW WATER ADVISORY NOW IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON...

THE LOW WATER ADVISORY IS NOW IN EFFECT UNTIL 5 PM CST THIS
AFTERNOON. 

* LOW WATER: THE ACTUAL TIDES WILL BE RUNNING ABOUT 1 FOOT BELOW
  THE MEAN LOWER LOW WATER AT THE TIME OF LOW TIDE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

GMZ455-072315-
/O.CON.KLCH.SC.Y.0067.000000T0000Z-110208T0600Z/
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
916 AM CST MON FEB 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 3 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-452-072315-
/O.CON.KLCH.SC.Y.0067.000000T0000Z-110208T0300Z/
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
916 AM CST MON FEB 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 3 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
488 
WHUS74 KLCH 072050
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
250 PM CST MON FEB 7 2011

...STRONG NORTHWEST WINDS AND ROUGH SEAS EXPECTED TODAY...

.LARGE DIFFERENCES-IN-PRESSURE ARE FOUND ACROSS THE NORTHWEST
GULF OF MEXICO...SEPARATING A COLD FRONT DEPARTING EASTWARD FROM
A DOME OF HIGH PRESSURE BUILDING SOUTHEAST INTO SOUTH TEXAS. FRESH 
NORTHWESTERLY WINDS ARE THE RESULT.

ALSO...NORTHWESTERLY WINDS ARE TRANSPORTING COLD CONTINENTAL AIR
ACROSS A RELATIVELY WARM SEA SURFACE...MAKING FOR AN UNSTABLE
MARINE LAYER. NORTHWESTERLY WINDS WILL BE GUSTY AT TIMES.


GMZ472-475-080500-
/O.CAN.KLCH.GL.W.0002.000000T0000Z-110207T2100Z/
/O.EXT.KLCH.SC.Y.0068.110207T2050Z-110208T0600Z/
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
250 PM CST MON FEB 7 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
GALE WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL
MIDNIGHT CST TONIGHT. 


* WINDS AND SEAS: NORTHWEST WINDS 25 KNOTS WITH OCCASIONAL GUSTS
  TO 30 KNOTS THROUGH THIS EVENING. STEEP SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ430-432-435-072200-
/O.CAN.KLCH.LO.Y.0005.000000T0000Z-110207T2300Z/
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
250 PM CST MON FEB 7 2011

...LOW WATER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE
LOW WATER ADVISORY. 

THE ACTUAL TIDES WILL BE RUNNING ABOUT ONE-HALF FOOT BELOW THE TIDE
TABLE VALUES.

$$

GMZ470-080500-
/O.EXT.KLCH.SC.Y.0068.000000T0000Z-110208T0600Z/
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
250 PM CST MON FEB 7 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS AND SEAS: NORTHWEST WINDS 20 KNOTS WITH FREQUENT GUSTS
  TO 25 KNOTS. SEAS 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-452-080500-
/O.EXT.KLCH.SC.Y.0067.000000T0000Z-110208T0600Z/
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
250 PM CST MON FEB 7 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 3 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ455-080500-
/O.CON.KLCH.SC.Y.0067.000000T0000Z-110208T0600Z/
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
250 PM CST MON FEB 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS AND SEAS: NORTHWEST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 3 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this gale warning went out at Feb 7, 4:44 AM CST, 12 minutes earlier.

Area forecast discussion, Feb 7, 4:44 AM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
444 AM CST MON FEB 7 2011

...12Z TAF DISCUSSION...

.AVIATION...
VFR/MVFR. LATEST MICROWAVE SATELLITE IMAGERY SHOWS WRAPAROUND LOW
CLOUDS DISSIPATING IN COVERAGE AS THEY MOVE INTO THE FORECAST
AREA...WITH MAJORITY OF CWA NOW CLEAR. EXPECTING PREDOMINATE VFR
CONDITIONS AT SOUTHERN TAF SITES THROUGH THE PERIOD WITH ONLY
FEW/SCT CLOUDS 2-3K FT. KAEX WILL SEE MORE PERSISTENT CLOUDS WITH
MVFR THIS MORNING BECOMING VFR BY AFTERNOON. WINDS WILL BE QUITE
GUSTY OUT OF THE NORTHWEST TODAY WITH SPEEDS 10-16 KTS WITH GUSTS
20-28 KNOTS...BECOMING LIGHT NORTHERLY AFTER SUNSET.

05

&&

.PREV DISCUSSION... /ISSUED 1201 AM CST MON FEB 7 2011/

AVIATION UPDATE...REGARDING 06Z TAF ISSUANCE. SHOWERS AND
THUNDERSTORMS ASSOCIATED WITH YET ANOTHER COLD FRONTAL PASSAGE HAVE
NOW EXITED EAST OF THE TERMINALS OF BPT/LCH AND AEX. THE FRONT AND
CONVECTION WILL MOVE THROUGH THE LFT AND ARA SITES FROM 07-09Z.
MVFR-IFR CLOUDS WILL THEN BRIEFLY FOLLOW THE FRONTAL PASSAGE...FOLLOWED
BY A FEW HOURS OF CLEARING...THEN CLOUDS CURRENTLY OVER CENTRAL
TEXAS ADVECTING EAST AND SOUTHEAST TO RETURN THE AREA ONCE AGAIN
BACK TO MVFR/IFR SKY CONDITIONS.

MARCOTTE

PREV DISCUSSION... /ISSUED 911 PM CST SUN FEB 6 2011/

DISCUSSION...
INHERITED GRIDS WHICH SHOWED A LINE OF SHOWERS AND ISOLATED STORMS
CROSSING THE CWA TONIGHT WERE MOSTLY ON TRACK...JUST A BIT FAST.
THEREFORE TRIMMED THE POPS/WX GRIDS BACK SLIGHTLY TIME-WISE TO
ACCOUNT FOR CURRENT TRENDS. ALL OTHER GRIDS/FORECASTS LOOK GOOD AS
IS. WILL BE ISSUING UPDATED ZONES SHORTLY TO ADJUST TIMING OF
PRECIP.

25

PREV DISCUSSION... /ISSUED 832 PM CST SUN FEB 6 2011/

AVIATION UPDATE...REGARDING UPDATED 00Z TAF PACKAGE. SHOWERS AND
A FEW THUNDERSTORMS ARE ALIGNING ALONG INCOMING COLD FRONT NOW
ADVANCING INTO SOUTHEAST TEXAS. HAVE UPDATED TAFS AT ALL TERMINALS
WITH A BRIEF TEMPO GROUP FOR CONVECTION.

MARCOTTE

PREV DISCUSSION... /ISSUED 534 PM CST SUN FEB 6 2011/

AVIATION UPDATE...REGARDING 00Z TAF ISSUANCE. EASTWARD ADVANCING
COLD FRONT NOW NEAR SHREVEPORT AND EXTENDING SOUTHWEST. BOUNDARY
FORECAST TO SWEEP ACROSS THE AREA TONIGHT. LIMITED MOISTURE IN
PLACE WILL LIMIT ANY CONVECTION TO JUST A FEW SHOWERS. CEILINGS
ARE EXPECTED TO FALL INTO IFR THIS EVENING...GRADUALLY RISING
AFTER SUNRISE...THEN FINALLY CLEARING DURING THE AFTERNOON HOURS.

MARCOTTE

PREV DISCUSSION... /ISSUED 349 PM CST SUN FEB 6 2011/

SYNOPSIS...TROUGH ACROSS THE CENTRAL U.S. CONTINUES TO DEEPEN
THIS AFTERNOON WITH 160KT JET DIVING DOWN THE BACKSIDE. FRONT
CURRENTLY LOCATED ALONG A KTRL-KTPL-KATT LINE. CLOUDS ARE
OVERSPREADING THE REGION IN ADVANCE OF THE FRONT. RADAR INDICATING
A FEW SHOWERS OVER THE GULF SOUTH OF SABINE PASS WITH ECHOES
TRYING TO DEVELOP OVER SOUTHEAST TEXAS.

DISCUSSION...
FRONT FORECAST TO MOVE ACROSS THE ENTIRE REGION DURING NIGHT. NOT
A CLEAR CUT PRECIPITATION FORECAST WITH THIS FRONT...BUT WENT WITH
A BLEND OF THE SREF AND GFS. IN ADDITION GUIDANCE IS SUGGESTING
ALONG WITH SPC THAT ENOUGH POCKETS OF INSTABILITY ALONG FRONTAL
BOUNDARY TO MAINTAIN MENTION OF ISOLATED THUNDERSTORMS.

ANY REMAINING PRECIPITATION LEFT ACROSS THE EASTERN ZONES TOMORROW
WILL QUICKLY EXIT OFF TO THE EAST IN THE MORNING. FOR THE MOST
PART RAINFALL AMOUNTS LOOK TO BE LESS THAN ONE QUARTER OF AN INCH
WITH THE EXCEPTION OF THE MORGAN CITY AREA...WHERE DEEPER MOISTURE
AND WILL HAVE TIME TO REACH PRIOR TO FROPA AND AMOUNTS IN EXCESS
OF ONE QUARTER INCH IS POSSIBLE.

FORECAST QUITE BUT COOL THROUGH TUESDAY NIGHT. THEN MOISTURE
BEGINS TO INCREASE AHEAD OF THE NEXT FRONTAL SYSTEM. INCREASING
RAIN CHANCES FROM MIDNIGHT WEDNESDAY THROUGH WEDNESDAY EVENING.
BLEND OF THE GFS AND ECMWF USED FOR FRONTAL TIMING AND THIS BRINGS
FRONT KNOCKING ON THE DOOR JUST PRIOR TO 00Z AND MOVES THROUGH
MUCH OF THE AREA BY MIDNIGHT THURSDAY. RAIN CHANCES WILL BE
DECREASING FROM WEST TO EAST AFTER MIDNIGHT JUST AS FREEZING
TEMPERATURES BEGIN TO SPREAD ACROSS THE FORECAST AREA FROM NORTH
TO SOUTH. MODEL SOUNDINGS BEGIN TO DRY RAPIDLY ABOVE 850MB THROUGH
THURSDAY MORNING. TOP DOWN AND PARTIAL THICKNESS METHOD INDICATE
POTENTIAL FOR FREEZING RAIN ACROSS THE NORTHERN ZONES TRANSITIONING
TO FREEZING DRIZZLE ONCE SOUNDINGS BEGIN TO DRY ALOFT.

BRIEF COOL DOWN IN THE WAKE OF THE FRONT WITH GRADUAL WARMING AS
AIR-MASS MODIFIES WITH ZONAL FLOW SETTING UP ACROSS THE CENTRAL AND
EASTERN U.S.

MARINE...
WINDS WILL PICK UP OUT OF THE NORTH AFTER MIDNIGHT AS FRONT SWEEPS
ACROSS THE COASTAL WATERS. SMALL CRAFT ADVISORIES HAVE ALREADY
BEEN ISSUED AND WILL CONTINUE THROUGH TOMORROW. GUIDANCE IS ALSO
SUGGESTING THAT LOW WATER ADVISORY CRITERIA MAY BE MET DURING LOW
TIDE TOMORROW AFTERNOON. WILL LET NEXT FEW SHIFTS TRY TO GET A
BETTER HANDLE ON THIS.

BRAZZELL

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  51  29  54  37  53 /  10  10  10  30  60
KBPT  54  30  54  40  53 /  10  10  10  30  70
KAEX  46  28  52  33  49 /  10  10  10  20  60
KLFT  50  31  53  36  54 /  10  10  10  10  70

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 9 AM CST THIS MORNING FOR THE
     FOLLOWING ZONES: WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM.

     SMALL CRAFT ADVISORY FROM 3 PM THIS AFTERNOON TO MIDNIGHT CST
     TONIGHT FOR THE FOLLOWING ZONES: WATERS FROM INTRACOASTAL
     CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM...
     WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
     LA EXTENDING FROM 20 NM TO 60 NM.

     GALE WARNING FROM 9 AM THIS MORNING TO 3 PM CST THIS AFTERNOON
     FOR THE FOLLOWING ZONES: WATERS FROM LOWER ATCHAFALAYA
     RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60
     NM.

     SMALL CRAFT ADVISORY UNTIL 6 AM CST EARLY THIS MORNING FOR THE
     FOLLOWING ZONES: WATERS FROM CAMERON, LA TO HIGH ISLAND, TX
     EXTENDING FROM 20 NM TO 60 NM...WATERS FROM INTRACOASTAL
     CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM.

     SMALL CRAFT ADVISORY FROM NOON TODAY TO 9 PM CST THIS EVENING
     FOR THE FOLLOWING ZONES: WATERS FROM CAMERON, LA TO HIGH
     ISLAND, TX EXTENDING FROM 20 NM TO 60 NM.

     GALE WARNING UNTIL NOON CST TODAY FOR THE FOLLOWING ZONES:
     WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM
     20 NM TO 60 NM.

     GALE WARNING UNTIL 3 PM CST THIS AFTERNOON FOR THE FOLLOWING
     ZONES: WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA
     EXTENDING FROM 20 NM TO 60 NM.

     SMALL CRAFT EXERCISE CAUTION THROUGH THIS EVENING FOR THE
     FOLLOWING ZONES: CALCASIEU LAKE...SABINE LAKE.

     SMALL CRAFT ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM LOWER ATCHAFALAYA
     RIVER TO INTRACOASTAL CITY, LA OUT 20 NM.

     SMALL CRAFT EXERCISE CAUTION THROUGH THIS EVENING FOR THE
     FOLLOWING ZONES: VERMILION BAY.

     SMALL CRAFT ADVISORY UNTIL 9 PM CST THIS EVENING FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM CAMERON, LA TO HIGH
     ISLAND, TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL
     CITY TO CAMERON, LA OUT 20 NM.

&&
Hazardous weather outlook, Feb 6, 8:10 PM CST, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
810 PM CST SUN FEB 6 2011

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055-
TXZ180>182-201-215-216-080215-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
810 PM CST SUN FEB 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TONIGHT

A STRONG COLD FRONT WILL ADVANCE ACROSS THE REGION TONIGHT. SHOWERS
AND THUNDERSTORMS ALONG THE INCOMING BOUNDARY CAN BE EXPECTED.
STEEP LAPSE RATES AND VERY COLD TEMPERATURES ALOFT WILL BRING THE
POTENTIAL FOR SOME HAIL WITH STRONGER THUNDERSTORMS. THE HAIL IS
EXPECTED TO REMAIN BELOW THE SEVERE LIMITS. ALL SHOWER AND
THUNDERSTORMS ACTIVITY WILL END WITH THE FRONTAL PASSAGE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

TEMPERATURES ARE EXPECTED TO FALL BELOW FREEZING TUESDAY
MORNING...BUT HARD FREEZE CONDITIONS ARE NOT EXPECTED AT THIS
TIME.

ANOTHER COLD FRONT WILL CROSS THE AREA LATE WEDNESDAY...BRINGING
A CHANCE FOR RAIN ALONG WITH COLDER TEMPERATURES. THERE IS ALSO THE
POSSIBILITY OF SOME LIGHT FREEZING PRECIPITATION...MAINLY IN THE
FORM OF DRIZZLE EARLY THURSDAY...BUT A SIGNIFICANT WINTER WEATHER
EVENT IS NOT EXPECTED AT THIS TIME. THE FREEZING DRIZZLE IS
EXPECTED MAINLY NORTH OF A WARREN TEXAS TO BUNKIE LOUISIANA LINE.

DRIER WEATHER AND UNUSUALLY COLD TEMPERATURES ARE EXPECTED
THURSDAY AFTERNOON THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Feb 7, 1:00 AM CST, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
100 AM CST MON FEB 7 2011

LAZ033-045-070730-
ST. LANDRY LA-UPPER ST. MARTIN LA-
100 AM CST MON FEB 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ST. LANDRY AND
NORTHERN UPPER ST. MARTIN PARISHES UNTIL 130 AM CST...

AT 1257 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTH OF CECILIA...MOVING EAST AT 40 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  KROTZ SPRINGS BY 105 AM...
  ATCHAFALAYA NATIONAL WILDLIFE REFUGE AND LAKE PELBA BY 110 AM...
  WHISKEY BAY BY 115 AM...

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.

LAT...LON 3030 9193 3055 9192 3055 9174 3050 9173
      3050 9169 3049 9167 3049 9166 3045 9163
      3038 9163 3030 9160

05

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 10:32 PM CSTSpecial Weather StatementLCHAllen, Calcasieu, Jefferson Davis58 min
Feb 7, 1:00 AM CSTSpecial Weather StatementLCHSaint Landry30 min
Feb 7, 4:56 AM CSTLow Water AdvisoryLCH10 hr
Feb 7, 4:56 AM CSTSmall Craft AdvisoryLCH19 hr
Feb 7, 3:12 PM CSTFreeze WarningLCHAllen, Avoyelles, Beauregard, Evangeline, Rapides, Saint Landry and 1 more17 hr
Feb 6, 8:02 PM CSTSpecial Weather StatementLCHJasper, Tyler58 min

Nearby

Gale Warnings in Louisiana, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.